# SDR AALA201812109021

- Difficulty date: December 9, 2018
- Submitted: December 10, 2018
- Operation: Air carrier
- Aircraft: N971UY
- Make and model: Airbus A321-231
- Aircraft serial: 6249
- Aircraft time: 15,131 hours, 5,868 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: R3 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R3 DOOR SLIDE PRESSURE WAS LOW.  ACCOMPLISHED TSM 25-62-00-810-808-A,  SYSTEM OPS CHECKED GOOD, INDICATIONS WERE NORMAL.
